Lightlike hypersurfaces of an indefinite Kaehler manifold with a non-metric $\phi$-symmetric connection
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 619-632
https://doi.org/10.4134/BKMS.b160227
Published online March 31, 2017
Dae Ho Jin
Dongguk University
Abstract : We define a new connection on semi-Riemannian manifold, which is called a {\it non-metric $\phi$-symmetric connection}. Semi-symmetric non-metric connection and quarter-symmetric non-metric connection are two impotent examples of this connection. The purpose of this paper is to study the geometry of lightlike hypersurfaces of an indefinite Kaehler manifold with a non-metric $\phi$-symmetric connection.
Keywords : non-metric $\phi$-symmetric connection, lightlike hypersurface, recurrent and Lie-recurrent hypersurfaces
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd